# SDR WX0A2023072831805

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N212NV
- Make and model: Airbus A320-214
- Aircraft serial: 5498
- Aircraft time: 29,461 hours, 19,328 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Sdac
- Part number: 350E5500206
- Part serial: 0E5014919
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) HYD Y RESVOR LOW LVL ECAM MESSAGE. / DEFERRED YELLOW HYD SYS QTY IAW MEL 29-30-03A. REPLACED LOW LEVEL SWITCH OF YELLOW HYD RESERVOIR IAW A320 AMM TASK 29-13-41-400-004-A. FAULT DISPLAYED ON LOWER ECAM. DID NOT FIX ISSUE.  REMOVED AND REPLACED SDAC 1 IAW AMM 31-55-34 PB 401. OP CHECKS GOOD. PERFORMED OP TEST OF YELLOW HYDRAULIC SYSTEM IAW AMM 29-13-00-710-002-A, HYD LEVEL AND PRESSURE INDICATIONS WERE NORMAL WITH NO FAULTS PRESENT. THIS CLEARS MEL 29-30-03A, DMI # 109170. (M) PROCEDURES REVERSED. INOP PLACARDS REMOVED.
